I’m wondering if possibly the hives are connected to the low progesterone?

I usually have a couple hives on my arms and legs

Hello everyone! I’ve not been diagnosed with anything yet. I’m on my third week of having hives everyday. I saw an Immunologist on Tuesday. He was wonderful and spent 2 hours with me. I had 12 vials of blood taken. He’s checking me out for a lot of things. My current regimen of medication is- morning 20mg Prednisone, 300mg Ranitidine, 25mg Hydroxyzine HCL. Lunch- 25mg Hydroxyzine. 4:30pm- 25mg Hydroxyzine. Bedtime- 50mg Hydroxyzine, 300mg Ranitidine, 10mg Montelukast. Does anyone think I’m taking too much Prednisone and Hydroxyzine? I feel like it’s a lot but at the same time it’s really controlled the hives. I usually have a couple hives on my arms and legs when I wake up. And then after meds it’s calms down and then start getting hives on legs again in the early afternoon. I have no idea what triggered the hives. I had never experienced hives before this started. The pictures I’m posting was this past Sunday. It was the worst outbreak I’ve had that day. I started a period Monday so not sure if it had something to do with it. I did find out from my OB that I lack progesterone and I’m estrogen dominant. He suggested that I take Progesterone pills but talk to Immunologist first. Which I’m still waiting to find out if the Immunologist wants me to. I’m wondering if possibly the hives are connected to the low progesterone? This is all so new to me. It’s awful and after reading some posts on here, I feel so bad for those that have been suffering for years. I just want these hives to go away and get off all of these meds.

start getting hives on legs again in the early afternoon

Discussion


LIZ KING I take 25mg Hydroxyzine 2-3 times a day, Zantac 2 a day and if I’m breaking through Allegra, Zyrtec or Benadryl (I like to surprise my hives with some spontaneity!)
Most Hiver girls seem to have hives that are cyclic with their periods. I learned that I was Anemic, two iron infusions later, in no longer anemic and still have hives.
I’ve also been treated for HPylori that some other Hivers have also had.
Most Hivers dislike Prednisone for many reasons. But it sounds like you’re under very proactive care.
Welcome to the group, there are lots of tools and ideas here. Lots of very supportive folks too.
I wish you solutions and peace

BRIAN POPLIN Sorry to hear about your condition, I take Mycophenolate 500 mg twice daily 2 hydroxyzine, twice daily , Zantac twice a day ,Zyrtec, montelukast , and Xolair shots once a month. This started August 10th of last year , the last 15 I have been normal , a few hives but it’s when the med’s are running , if I stay on time with the med’s I can be normal. Good luck. If you have to take Xolair there is away to get a grant to help pay for it. And again good Luck.

BRIAN POPLIN Since August I have had 5 to six rounds of prednisone , they come back.

ZOLIE B HELLER Oh, do I feel for you SO much. Not one antihistamine worked for me, the only thing that gave me “instant” relief were the steroids. I just took my second Xolair shot today and that has been really great. 1 time a month. It’s funny because I started to break out again 2 days before I was supposed to get my next shot, like it knew lol

Tags:

Add a Comment

Your email address will not be published. Required fields are marked *